# SDR UALA2012091105106

- Difficulty date: September 9, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 37,145 hours, 15,310 cycles
- Engine: Iae V2522A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR SILL AT DOOR 1R- DAMAGED NOTED AT LOWER SILL STAINLESS STEEL RE-ENFORCING PLATE.  LOCATED IN MIDDLE FORE-AFT ON EDGE.  MEASURES .0937  X 1 INCH LONG.  INTERIM REPAIR ACCOMPLISHED.
